# SDR RAIA201509020002

- Difficulty date: September 2, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 38,593 hours, 35,267 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GRADUAL LOSS OF PRESSURIZATION AT FL 370.  OPEN
